# SDR SIMA20190109003

- Difficulty date: January 9, 2019
- Submitted: January 10, 2019
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 35,589 hours, 31,293 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Unknown
- Condition: Malfunctioned
- Location: Anti-Ice Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

ICE COND- A/I INOP IN FLIGHT. C/A-PERFORMED ANTI-ICING SYSTEM OPERATIONAL TEST IAW AMM 30-00-00. OPERATIONAL TEST IS GOOD. PERFORMED ANTI-ICING VALVES OPERATIONAL TEST IAW AMM 30-00-00. OPERATIONAL TEST OF VALVES WAS GOOD. NO DEFECTS NOTED AT THIS TIME.
